Publications

Export 2885 results:
Sort by: [ Author  (Desc)] Title Type Year
A B C D E F G [H] I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
T
Taha, M. M., H. A. Abdeen, and R. A. Abdelsamaia, "High Intensity Interval Versus Continuous Moderate Aerobic Training as a Prophylaxsis of Diabetic Nephropathy", International Journal of Diabetes Research , vol. 5, issue (1), pp. 14-19, 2016. 10.5923.j.diabetes.20160501.03.pdf
Taha, H. M., O. Abdel-Ghaffar, M. Badaway, and A. Hamza, "Hematological changes associated with chronic administration of furosemide in albino rats", Journal of Egyptian German Society of Zoology, vol. 12, issue A, pp. 239-260, 1993.
Tabak, S. A., S. E. Khalifa, and Y. E. - F. Esawy, "HER-2 Immunohistochemical Expression in Bone Sarcomas; A New Hope for Osteosarcoma patients", Open access Macedonian Journal of Medical Sciences, vol. 318, 2018.
Tabaa, M. M. E., M. M. El Tabaa, E. Rashad, M. S. Elballal, and O. Elazazy, "Harmine alleviated STZ-induced rat diabetic nephropathy: A potential role via regulating AMPK/Nrf2 pathway and deactivating ataxia-telangiectasia mutated (ATM) signaling", International Immunopharmacology, vol. 132: Elsevier, pp. 111954, 2024. Abstract
n/a
S
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Homotopy perturbation method for linear and nonlinear system of fractional integro-differential equations", International Journal of Computational Mathematics and Numerical Simulation, vol. 1, no. 1, pp. 73–87, 2008. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-resolution schemes for stochastic nonlinear conservation laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 1–23, 2020. Abstract
n/a
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Homotopy perturbation method for multi-dimensional nonlinear coupled system of parabolic and hyperbolic equations", Topological Methods in Nonlinear Analysis, vol. 31, no. 2: Nicolaus Copernicus University, Juliusz P. Schauder Centre for Nonlinear Studies, pp. 295–304, 2008. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-Resolution Schemes for Stochastic Nonlinear Conservation Laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 22, 2020. Abstract
n/a
Sweilam, N. H., "Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method", Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 64-72, 2007. AbstractWebsite
n/a
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Homotopy perturbation method for linear and nonlinear system of fractional integro-differential equations", International Journal of Computational Mathematics and Numerical Simulation, vol. 1, no. 1, pp. 73–87, 2008. Abstract
n/a
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Homotopy perturbation method for linear and nonlinear system of fractional integro-differential equations", International Journal of Computational Mathematics and Numerical Simulation, vol. 1, no. 1, pp. 73–87, 2008. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, A. Almutairi, and D. Baleanu, "A hybrid fractional COVID-19 model with general population mask use: Numerical treatments", Alexandria Engineering Journal, vol. 60, no. 3: Elsevier, pp. 3219–3232, 2021. Abstract
n/a
Sweilam, N. H., M. M. Khader, R. F. Al-Bar, and others, "Homotopy perturbation method for multi-dimensional nonlinear coupled system of parabolic and hyperbolic equations", Topological Methods in Nonlinear Analysis, vol. 31, no. 2: Juliusz P. Schauder Centre for Nonlinear Studies, pp. 295–304, 2008. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and D. Baleanu, "A hybrid fractional optimal control for a novel Coronavirus (2019-nCov) mathematical model", Journal of advanced research: Elsevier, 2020. Abstract
n/a
Sweilam, N. H., M. M. Khader, R. F. Al-Bar, and others, "Homotopy perturbation method for multi-dimensional nonlinear coupled system of parabolic and hyperbolic equations", Topological Methods in Nonlinear Analysis, vol. 31, no. 2: Juliusz P. Schauder Centre for Nonlinear Studies, pp. 295–304, 2008. Abstract
n/a
Sweilam, N. H., "Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method", Journal of computational and applied mathematics, vol. 207, no. 1: North-Holland, pp. 64–72, 2007. Abstract
n/a
Sweilam, N. H., M. M. Khader, R. F. Al-Bar, and others, "Homotopy perturbation method for multi-dimensional nonlinear coupled system of parabolic and hyperbolic equations", Topological Methods in Nonlinear Analysis, vol. 31, no. 2: Juliusz P. Schauder Centre for Nonlinear Studies, pp. 295–304, 2008. Abstract
n/a
Sweilam, N. H., S. M. Al-Mekhlafi, and D. Baleanu, "A hybrid stochastic fractional order Coronavirus (2019-nCov) mathematical model", Chaos, Solitons & Fractals, vol. 145: Pergamon, pp. 110762, 2021. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-resolution schemes for stochastic nonlinear conservation laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 1–23, 2020. Abstract
n/a
Sweilam, N. H., "Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method", Journal of computational and applied mathematics, vol. 207, no. 1: North-Holland, pp. 64–72, 2007. Abstract
n/a
Sweilam, N. H., M. M. Khader, and R. F. Al-Bar, "Homotopy perturbation method for linear and nonlinear system of fractional integro-differential equations", International Journal of Computational Mathematics and Numerical Simulation, vol. 1, no. 1, pp. 73–87, 2008. Abstract
n/a
Sweilam, N. H., "Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method", Journal of computational and applied mathematics, vol. 207, no. 1: North-Holland, pp. 64–72, 2007. Abstract
n/a
Sweilam, N. H., "Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method", Journal of computational and applied mathematics, vol. 207, no. 1: North-Holland, pp. 64–72, 2007. Abstract
n/a
Sweilam, N. H., D. M. ElSakout, and M. M. Muttardi, "High-resolution schemes for stochastic nonlinear conservation laws", International Journal of Applied and Computational Mathematics, vol. 6, no. 1: Springer India, pp. 22, 2020. Abstract
n/a
Sweilam, N. H., "Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian's method", Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 64-72, 2007. AbstractWebsite
n/a
Tourism